# SDR 9618921145

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145US
- Make and model: Doug DC-10-40
- Aircraft serial: 46754
- Engine: Pwa JT9D20
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tt2 Sensor
- Part number: 7551501
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,942 hours
- Stage of operation: TX
- Nature of condition: J, R
- Precautionary procedure: E, O

## Discrepancy

DURING TAXING OUT, THE NR 1 ENGINE EXPERIENCED COMPRESSOR STALL AND VIBRATION.  AS THE NR 1 ENGINE EGT CLIMBED TO 750 DEGREES, THE CREW FOLLOWED COM PROCEDURE, SHUT DOWN THE ENGINE, AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  REPLACED TT2 SENSOR, LEAK AND FUNCTIONAL TEST WERE NORMAL.
